International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 10, Pages 675-679

Banach-Mackey, locally complete spaces, and p,q-summability

Carlos Bosch1 and Armando García2

1Departmento de Matemáticas, ITAM, Rio Hondo #1, D. F., México 01000, Mexico
2Instituto de Matemáticas, Zona de la Investigacion Científica, Circuito Exterior, Ciudad Universitaria, D. F., México 04510, Mexico

Received 7 December 1998

Copyright © 2000 Carlos Bosch and Armando García. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We defined the p,q-summability property and study the relations between the p,q-summability property, the Banach-Mackey spaces and the locally complete spaces.

We prove that, for c0-quasibarrelled spaces, Banach-Mackey and locally complete are equivalent. Last section is devoted to the study of CS-closed sets introduced by Jameson and Kakol.